# SDR IXXA20160912062

- Difficulty date: August 29, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,629 hours, 23,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  CORROSION ON THE FORWARD SIDE OF FRAME 1380 AT THE UPPER SPAR CAP ABOVE STR 27R.  CORROSION FRAME 1380 ABOVE STRINGER 27R FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101.  REPAIR AREA AT FROM 1380 IAW ENGINEERING DOCUMENT 47225REA04.
